Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 145, NWS Wichita, KS

June 5, 2014Montgomery County, Wilson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 5, 2014, 8:09 AM CDT for Montgomery County, Wilson County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 8:09 AM CDT (13:09 UTC)
Expired
Jun 5, 2014, 8:37 AM CDT
In force
28 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 124 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:12 AM CDTTSTM WND GST 60Coffeyville Arpt, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:46 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WUUS53 KICT 051309
SVRICT
KSC125-205-051415-
/O.NEW.KICT.SV.W.0145.140605T1309Z-140605T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
809 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
  WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 915 AM CDT

* AT 807 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ERIE TO 5 MILES NORTH OF MOUND VALLEY TO COFFEYVILLE
  TO CANEY...AND MOVING SOUTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN MONTGOMERY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3699 9595 3701 9596 3734 9595 3740 9589
      3771 9573 3771 9552 3700 9553
TIME...MOT...LOC 1309Z 297DEG 45KT 3754 9530 3727 9541
          3706 9557 3695 9589

HAIL...<.75IN
WIND...70MPH

$$

COOK
2 follow-up statements
161 
WWUS53 KICT 051331
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 AM CDT THU JUN 5 2014

KSC125-205-051415-
/O.CON.KICT.SV.W.0145.000000T0000Z-140605T1415Z/
MONTGOMERY KS-WILSON KS-
831 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WILSON
AND MONTGOMERY COUNTIES UNTIL 915 AM CDT...

AT 828 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF MCCUNE TO OSWEGO TO 8 MILES SOUTH OF
EDNA TO 11 MILES SOUTHEAST OF WANN...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE WARNED AREA.  STRONG WINDS BEHIND THE MAIN 
LINE OF STORMS ALSO CONTINUES. 

&&

LAT...LON 3699 9595 3701 9596 3734 9595 3740 9589
      3771 9573 3771 9552 3700 9553
TIME...MOT...LOC 1330Z 297DEG 45KT 3742 9500 3715 9512
          3694 9528 3683 9560

HAIL...<.75IN
WIND...70MPH

$$

COOK
491 
WWUS53 KICT 051337
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
837 AM CDT THU JUN 5 2014

KSC125-205-051348-
/O.CAN.KICT.SV.W.0145.000000T0000Z-140605T1415Z/
MONTGOMERY KS-WILSON KS-
837 AM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON AND MONTGOMERY
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3699 9595 3701 9596 3734 9595 3740 9589
      3771 9573 3771 9552 3700 9553
TIME...MOT...LOC 1338Z 297DEG 45KT 3737 9489 3710 9501
          3689 9517 3678 9549

$$

COOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:46 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 5, 5:46 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
546 AM CDT THU JUN 5 2014

...UPDATED FOR 12Z AVIATION DISCUSSION...

.MESOSCALE DISCUSSION...
ISSUED AT 514 AM CDT THU JUN 5 2014

SEVERAL CLUSTERS OF PROGRESSIVE WIND PRODUCING STORMS AND
SOME WITH VERY LARGE HAIL...POSSIBLY WIND DRIVEN...CONTINUE
TO AFFECT CENTRAL KANSAS. DESTRUCTIVE WINDS OF NEAR 75 MPH
HAVE ALREADY BEEN REPORTED AS WELL AS UP TO BASEBALL SIZE
HAIL. VERY HEAVY RAINFALL AND REPEAT STORM CORES WILL PRODUCE
MINOR LOWLAND FLOODING AS WELL. THE SOUTHERN EDGE OF THIS COMPLEX
STILL LOOKS TO AFFECT AT LEAST THE NORTHERN PART OF THE WICHITA
METRO AREA AND PERHAPS A BIT FURTHER SOUTH OVER THE NEXT COUPLE OF
HOURS.

KED

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 246 AM CDT THU JUN 5 2014

PROGRESSIVE DERECHO DEVELOPING ACROSS FAR WESTERN KANSAS
WHICH WILL IMPACT PORTIONS OF CENTRAL AND SOUTH CENTRAL
KANSAS EARLY THIS MORNING. RADAR TRENDS SUGGEST THE HRRR
AND RAP ARE TOO FAR NORTH WITH THE TRACK WHICH SUGGESTS
IMPACT AS FAR SOUTH AS THE WICHITA METRO LOOKS REASONABLE
WITH SOUTHERN EXTENT OF WATCH 226. DESTRUCTIVE WINDS IN
EXCESS OF 75 MPH WINDS ARE EXPECTED WITH THE MESO/BOWING
SEGMENT. WIND DRIVEN HAIL IS POSSIBLE...HOWEVER HAIL SIZE
IS MORE LIKELY TO BE GOLF BALL OR LESS...THOUGH COULD
STILL RESULT IN AREAS OF SIGNIFICANT DAMAGE IF COINCIDENT
WITH SWATH OF STRONG WINDS. LOCALLY HEAVY RAINFALL COULD
PRECEDE THE MAIN CONVECTIVE WIND STORM...ALONG THE WARM
ADVECTION FEEDER ARM OF CONVECTION WHICH HAS DEVELOPED
ACROSS CENTRAL KANSAS. THE MESOSCALE COMPLEX WILL MOVE
QUICKLY INTO EAST CENTRAL AND SOUTHEAST KANSAS BY MID TO
LATE MORNING. EXPECT SOME SUBSIDENCE IN THE WAKE OF THIS
SYSTEM INTO THE AFTERNOON...MAINLY ACROSS CENTRAL KANSAS.
LATEST SHORT TERM MODELS AND IMPLICATIONS OF THE MESOSCALE
OUTFLOW LATER TODAY...SUGGEST THE BETTER CHANCES FOR
CONVECTION THIS EVENING AND TONIGHT MAY RESIDE CLOSER TO
THE OKLAHOMA BORDER OR INTO FAR NORTHERN OKLAHOMA.

A MORE DISCERNIBLE SHORTWAVE ALOFT IS EXPECTED TO MOVE
ACROSS THE CENTRAL PLAINS AGAIN ON FRIDAY NIGHT...WHICH
SHOULD SUPPORT ANOTHER LARGER SCALE MESO-CONVECTIVE
SYSTEM THAT WILL IMPACT MUCH OF THE FORECAST AREA WITH
SEVERE WEATHER AND ALSO HEAVY RAINFALL.

THE REMAINDER OF THE WEEKEND LOOKS VERY ACTIVE WITH
EPISODAL SEVERE WEATHER AND HEAVY RAINFALL...THOUGH DAILY
TRENDS ON PLACEMENT AND MODE WILL REMAIN SOMEWHAT
CHALLENGING DUE TO MESOSCALE INFLUENCES IN THE PRECEDING
12 TO 24 HOURS.

DARMOFAL

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 246 AM CDT THU JUN 5 2014

LITTLE IF ANY ADJUSTMENT TO THE OUTER PERIODS WITH THIS
FORECAST UPDATE DUE TO HIGHER IMPACT AND FOCUS ON SHORT TERM
WEATHER.

KED

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 545 AM CDT THU JUN 5 2014

CLUSTER OF PROGRESSIVE SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL CONTINUE TO MOVE EAST-SOUTHEAST FROM
CENTRAL INTO SOUTHEAST KANSAS THIS MORNING. SHOWERS AND
STORMS MAY FESTER ACROSS SOUTHEAST KANSAS INTO MIDDAY
HOWEVER THE SEVERE RISK WILL DIMINISH BY EARLY AFTERNOON.
AREAS OF MVFR CIGS MAY PERSIST FOR A TIME IN THE WAKE OF
THIS COMPLEX OF STORMS WITH VERY CHAOTIC AND VARIABLE WINDS.
CHANCES FOR RENEWED CONVECTION IS POSSIBLE LATE TODAY OR
INTO TONIGHT...THOUGH COVERAGE AND INTENSITY IS NOT
EXPECTED TO BE AS GREAT.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    86  69  83  68 /  70  60  50  80
HUTCHINSON      84  67  82  67 /  80  60  40  80
NEWTON          82  67  81  66 /  90  60  40  80
ELDORADO        82  67  80  67 /  80  60  50  80
WINFIELD-KWLD   87  69  83  69 /  60  60  50  80
RUSSELL         82  64  82  65 /  80  40  30  70
GREAT BEND      83  65  82  65 /  80  60  40  80
SALINA          82  66  82  66 /  80  30  30  80
MCPHERSON       83  66  81  66 /  90  50  40  80
COFFEYVILLE     85  69  82  69 /  60  60  60  70
CHANUTE         81  68  81  67 /  70  60  50  70
IOLA            80  67  80  67 /  80  60  50  70
PARSONS-KPPF    84  68  82  68 /  70  60  60  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 5, 4:28 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
428 AM CDT THU JUN 5 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-060845-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
428 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS CENTRAL
AND PORTIONS OF SOUTH CENTRAL KANSAS EARLY THIS MORNING. THESE
STORMS WILL BE CAPABLE OF DESTRUCTIVE WINDS IN EXCESS OF 70 MPH
AND LARGE HAIL UP TO TENNIS BALL SIZE. WIND DRIVEN LARGE HAIL IS
POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED...ESPECIALLY
ALONG AND NORTH OF HIGHWAY 50 THIS MORNING.

CHANCES FOR THUNDERSTORMS WILL CONTINUE LATER TODAY AND INTO
TONIGHT. A RISK FOR SEVERE STORMS AND HEAVY RAINFALL WILL EXIST
MAINLY ACROSS SOUTHEAST KANSAS AND NEAR THE OKLAHOMA BORDER IN
SOUTH CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AND
THROUGH THE WEEKEND. THE BETTER LIKELIHOOD WILL BE DURING THE
EVENING AND OVERNIGHT HOURS...WHEN COMPLEXES OF THUNDERSTORMS
ARE EXPECTED TO MOVE EASTWARD ACROSS THE AREA. A RISK FOR SEVERE
STORMS AND HEAVY RAINFALL WILL REMAIN IN THE FORECAST THROUGH AT
LEAST SATURDAY NIGHT. CHECK LATER OUTLOOKS FOR MORE SPECIFIC
DETAILS ON THE DAILY SEVERE WEATHER RISKS.

CHANCES FOR THUNDERSTORMS WILL DECREASE BY EARLY NEXT WEEK BUT
CONTINUE TO LINGER ACROSS MUCH OF THE AREA. IT IS TOO EARLY TO
SPECULATE ON THE RISK FOR ORGANIZED SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED UNTIL MID-MORNING FOR
LOCATIONS ALONG AND WEST OF A SALINA TO WICHITA LINE. SPOTTER
ACTIVATION IS ALSO POSSIBLE LATER TODAY OR EARLY TONIGHT ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Local storm report, Jun 5, 7:33 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TSTM WND GST     10 W SEVERY             37.62N 96.41W
06/05/2014  E60 MPH          GREENWOOD          KS   LAW ENFORCEMENT

&&

VJP
Local storm report, Jun 5, 7:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HEAVY RAIN       3 SE MCPHERSON          38.34N 97.62W
06/05/2014  M3.00 INCH       MCPHERSON          KS   AMATEUR RADIO

&&

VJP
Local storm report, Jun 5, 7:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             MADISON                 38.13N 96.14W
06/05/2014  M1.00 INCH       GREENWOOD          KS   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL IN ADDITION TO 1.90 INCHES OF
            RAIN

&&

MWM
Local storm report, Jun 5, 7:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
759 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     NON-TSTM WND GST 1 S GENESEO             38.50N 98.15W
06/05/2014  M73 MPH          RICE               KS   CO-OP OBSERVER

0726 AM     NON-TSTM WND GST SALINA AIRPORT          38.80N 97.65W
06/05/2014  M66 MPH          SALINE             KS   ASOS

&&

VJP
Local storm report, Jun 5, 8:05 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
805 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     YATES CENTER            37.87N 95.74W
06/05/2014                   WOODSON            KS   CO-OP OBSERVER

            2 INCH DIAMTER TREE LIMBS DOWN AND POWER OUT

&&

MWM
Local storm report, Jun 5, 8:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     FLOOD            11 NW EUREKA            37.94N 96.43W
06/05/2014                   GREENWOOD          KS   LAW ENFORCEMENT

            LAW ENFORCEMENT FLOODING AT 260TH STREET AND EAST OF H
            ROAD. ALSO REPORTS OF FLOODING ON KANSAS HIGHWAY 99.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 10:47 PM CDTSpecial Weather StatementICTLabette58 min
Jun 5, 2:34 AM CDTSpecial Weather StatementICTBarton41 min
Jun 5, 3:15 AM CDTSpecial Weather StatementICTBarton45 min
Jun 5, 3:34 AM CDTSevere Thunderstorm WarningICTBarton, Rice56 min
Jun 5, 3:40 AM CDTSpecial Weather StatementICTRussell50 min
Jun 5, 4:06 AM CDTSevere Thunderstorm WarningICTBarton, Russell54 min
Jun 5, 4:15 AM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice60 min
Jun 5, 4:25 AM CDTAreal Flood WarningICTBarton5 hr
Jun 5, 4:51 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Rice, Russell54 min
Jun 5, 4:52 AM CDTSevere Thunderstorm WarningICTMarion68 min
Jun 5, 4:59 AM CDTSevere Thunderstorm WarningICTHarvey61 min
Jun 5, 5:03 AM CDTSevere Thunderstorm WarningICTReno57 min
Jun 5, 5:04 AM CDTAreal Flood WarningICTRice5 hr
Jun 5, 5:07 AM CDTAreal Flood WarningICTMcPherson5 hr
Jun 5, 5:09 AM CDTSevere Thunderstorm WarningICTMcPherson51 min
Jun 5, 5:31 AM CDTSevere Thunderstorm WarningICTSaline59 min
Jun 5, 5:35 AM CDTSevere Thunderstorm WarningICTMcPherson44 min
Jun 5, 5:40 AM CDTSevere Thunderstorm WarningICTButler, Chase62 min
Jun 5, 5:42 AM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick58 min
Jun 5, 5:47 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Rice18 min
Jun 5, 5:56 AM CDTSevere Thunderstorm WarningICTMarion, Reno47 min
Jun 5, 6:08 AM CDTAreal Flood WarningICTMarion5 hr
Jun 5, 6:17 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sumner58 min
Jun 5, 6:19 AM CDTSevere Thunderstorm WarningICTChase, Greenwood56 min
Jun 5, 6:30 AM CDTSevere Thunderstorm WarningICTAllen, Woodson15 min
Jun 5, 6:45 AM CDTHigh Wind WarningICTChase, Ellsworth, Lincoln, McPherson, Marion, Russell and 1 more3 hr
Jun 5, 6:46 AM CDTSevere Thunderstorm WarningICTWilson, Woodson27 min
Jun 5, 6:48 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk57 min
Jun 5, 7:12 AM CDTSevere Thunderstorm WarningICTGreenwood48 min
Jun 5, 7:18 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson, Woodson57 min
Jun 5, 7:41 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk36 min
Jun 5, 7:45 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho60 min
Jun 5, 7:59 AM CDTAreal Flood WarningICTAllen, Elk, Greenwood, Labette, Neosho, Wilson and 1 more5 hr
Jun 5, 8:39 AM CDTSevere Thunderstorm WarningICTLabette36 min
Jun 5, 9:44 AM CDTSpecial Weather StatementICTWilson31 min
Jun 5, 12:47 PM CDTAreal Flood WarningICTAllen, Greenwood, Wilson, Woodson5 hr
Jun 5, 3:32 PM CDTRiver Flood WarningICTLabette, Neosho39 hr
Jun 5, 3:32 PM CDTRiver Flood WarningICTCherokee, Labette57 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.